MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation and charging issues due to high impedances on the right lead.Program optimization was attempted and was unsuccessful.As a result, the patient underwent a revision procedure wherein the spinal cord stimulator (scs) lead and implantable pulse generator (ipg) were replaced.The patient was reported to be doing well postoperatively.The explanted devices were not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in (b)(6) 2026.Block d.2b; additional applicable product code: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-1160.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: spectra wavewriter ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: n/a.Batch/lot number: 22420722.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).Investigation results the implantable pulse generator (ipg), spinal cord stimulator (scs) lead, and anchor were not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Media review review of the provided image confirmed the reported issue of high impedance.No additional observations were noted in the media.Similar complaint review a review of complaints with similar reported conditions was completed.The assessment did not identify any emerging trends, meaningful commonalities, or similar complaints requiring further escalation.Based on the review results, no adverse trend was identified; therefore, no additional escalation or action is required at this time.Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in march 2026.Block d.2b; additional applicable product code: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-1160, serial number: (b)(6), batch/lot number: 340488, model/catalog description: spectra wavewriter ipg kit, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318, batch/lot number: 22420722, model/catalog description: clik x anchor sterile kit, unique identifier (udi) #: (b)(4).Investigation results, the implantable pulse generator (ipg), spinal cord stimulator (scs) lead, and anchor were not returned for analysis; therefore, a technical analysis could not be performed.Device history record, it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review, review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Media review review of the provided image confirmed the reported issue of high impedance.No additional observations were noted in the media.Similar complaint review, a review of complaints with similar reported conditions was completed.The assessment did not identify any emerging trends, meaningful commonalities, or similar complaints requiring further escalation.Based on the review results, no adverse trend was identified; therefore, no additional escalation or action is required at this time.Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50234762
Report Number3006630150-2026-05861
Device Sequence Number10297257
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)200805(10)5079010
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2020
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number5079010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured08/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale